# SDR SWAA2025042104602

- Difficulty date: March 12, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 57,899 hours, 35,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 663.75 AND LBL 7 UPPER POSITION AT CENTER WING BOX.  REPLACED ANGLE BS 663.75 AND LBL 5.00 TO LBL 70.00 UPPER POSITION AT INTERNAL AREA OF CENTER FUEL TANK IAW B737-700 SRM 51-40-02; DWG 111A1000 SHEET 268 REV- AND DWG 111A1000 SHEET 266 REV-.
